# SDR 98ZZZX3231

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N914X
- Make and model: Cndair CL6002B16
- Aircraft serial: 5185
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 200811606
- Condition: Corroded
- Location: Nlg
- Component: Rotol, 6018500211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  OUND IN NLG SHOCK STRUT MAIN FITTING INNER BORE.  THE AREA IS APPROXIMATELY 1 INCH LONG BY .250 INCH HIGH WITH PITS RANGING FROM .001 INCH - .003 INCH DEEP.  CORROSION IS IN BAND 'D' OF MAIN FITTING PER CMM 32-20-03.  ALSO, FOUND CORROSION ON NLG LOWER BEARING HOUSING IN TWO AREAS.  BOTH AREAS ARE ON THE LOWER AFT HALF ON HOUSING WITH PITS FROM .001 INCH - .002 INCH DEEP.  REPLACED MAIN FITTING AND LOWER BEARING HOUSING WITH NEW COMPONENTS.  LANDINGS, 1,673.
